OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.32 (2000) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4254

Title: A Remark on Partial Regularity of Minimizers of Quasiconvex Integrals of Higher Order
Authors: Guidorzi, M.
Issue Date: 2000
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: M. Guidorzi, "A remark on partial regularity of minimizers of quasiconvex integrals of higher order", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 32 (2000), pp. 1-24.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
32 (2000)
Abstract: We prove partial regularity of minimizers of strictly quasiconvex functionals of the form $I\left(u\right)=\int_{\Omega}F\left(D^{k}u\right)dx,$ where the intergrand grows as $\mid\xi\mid^{p}$.
URI: http://hdl.handle.net/10077/4254
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.32 (2000)

Files in This Item:

File Description SizeFormat
GuidorziRendMat32.pdf258.57 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.